MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITAN HEAVY WIRE; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITAN HEAVY WIRE; STAPLE, IMPLANTABLE
Catalog Number TLH30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # p58c91.Device evaluation: the analysis results showed that the tlh30 device arrived with no apparent damage with a trh30 reload loaded on the device.The reload was returned void of staples.The device was tested for functionality with a test reload and it cycled, fired, and all the staples formed as intended.The device fired without any difficulties and the staples were noted to have the proper b-formed shape.The event described could not be confirmed as the device performed without any difficulties noted.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that during the lobectomy, after fired, found some staples malformed with irregular shape.Suture was used to sew the wound.There were no adverse consequences to the patient.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7602830
Report Number3005075853-2018-10645
Device Sequence Number1623189
Product Code GDW
UDI-Device Identifier20705036013225
UDI-Public20705036013225
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/24/2022
Device Catalogue NumberTLH30
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2018
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1